# SDR CALA2017052201529

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,637 hours, 25,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE HAS CORROSION AT 2EA HOLES BS 861 STR 28L-28R. REMOVED & REPLACED -1150 SHEAR TIE IAW SRM 51-40-02 PAR 4 & PART AT BS 861 STR 28L-28R IN FWD CARGO.
